# SDR SWAA2024102953793

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,062 hours, 12,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 17DEF AND 21DEF INOP.<[01] R/R EMERGENCY LIGHT BATTERY PACK AND BATTERY CHARGER FOR ROWS 17DEF AND 21DEF PER 33-51-06-960-805 AND 33-51-06-960-804.
